# SDR SWAA090410

- Difficulty date: January 16, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N509SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24186
- Aircraft time: 57,805 hours, 57,134 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVACUATION SLIDE FELL OUT, DID NOT DEPLOY.  INSTALLED SLIDE PER MM.
